# SDR QXEA2013020800343

- Difficulty date: February 8, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 32 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S IS CORRODED, STA 156 TO X 176.  REMOVED RIVETS IAW SRM 51-42-05-02-01.  MINIMUM THICKNESS REMAINING NOTED .068" REF NDTM PART 1, TASK 51-00-04-910-801 AND VERIFIED AFFECTED AREA TO BE CRACK FREE USING HFEC REF NDTM PART 1 TASK 51-00-06-910-801.  ORIGINAL NOMINAL OF STRINGER 32S IS .080 IAW DWG NR 8532757.  STRINGER IS WITHIN LIMITS IAW  RD8/4-53-5114. APPLIED ALODINE AND PRIMER IAW SRM 51-21-10-02-01 AND 51-25-10-02. INSTALLED RIVETS ON STRINGER 32S IAW SRM 51-42-05-02-01.  APPLIED TOP COAT AND AV8 IAW AMM 51-25-01-390-801 AND 51-25-15-02-01.  COMPLIED WITH TC RD8/4-53-5114, WO 142457.
